# SDR DALA2018073004775

- Difficulty date: July 23, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N140LL
- Make and model: Boeing 767332
- Aircraft serial: 25988
- Aircraft time: 83,392 hours, 29,958 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Blown
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 SLIDE BLEW AT GATE. REPLACED SLIDE. SYSTEM OPERATION IS NORMAL.
